# SDR UIEA2019011400084

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,324 hours, 22,786 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 3100130
- Part serial: LEW70030
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL TEMP INDICATED 35 DEGREES @ FL 360, OIL PRESSURE INDICATED 45, RIGHT ENGINE INDICATING 100 DEGREES ( REMOVED AND REPLACED LT ENGINE OIL TEMP BULB REF AMM 79-34-01 OPS CHECK GOOD , NO FAULTS NOTED  )
